# SDR FDEA201104051322

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,178 hours, 10,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: F52370695202
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Airbus
- Component part number: A5237050001200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP, CRACK APPROX 0.7 INCH, FOUND ON FWD CARGO DOOR. (FRAME 22A) ACTUATOR ATTACH FITTING.  REMOVED AND REPLACED PER SRM 52-31-00, FIGURE 204 REV 20.   ACCOMPLISHED E.A. 6-5230-150306.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
